Noticed skin becoming dark after facial. What should I do?
User rating for this question
Hello sir, I am 26 year old unmarried girl When I was 22 I had gone to a parlour and did facial. My skin became very dark. What kind of food chart should I follow to get my skin become fair and shiny. Please advice me on this Note: I have a sensitive skin.
Posted Fri, 20 Dec 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later
Brief Answer: Take a lot of vitamin C Detailed Answer: Hi XXXXX, Thanks for writing in. Skin is an indicator of general health of the person.Keeping a general good health is essential for glowing skin. You should- Maintain sleeping and wake up timings. Get atleast 6-8 hours sleep a day. Drink 5-6 litres of water a day. Take lot of vitamin C in diet. Take lots of lemons ,oranges,mango,banana,papaya berries like strawberry /blueberry in diet.They are rich source of vitamin C. Almonds,flaxseed,avocados,capsicum,yogurt are good for skin. Along with this foods you need to- Maintain sunprotection by regular use of sunscreen application. Using cap,scarf,hat ,umbrella if going in bright sunlight. You can apply a mild depigmenting cream containing glycolic/kojic acid etc. In my clinic such patients are benefited by procedures such as chemical peeling, microdermabrasion,laser etc. Hope this helps. I will be available for follow up. Regards DrSudarshan MD Dermatology
Follow-up: Noticed skin becoming dark after facial. What should I do? 13 minutes later
Please suggest any sunscreen lotion.
Answered by Dr. Sudarshan 4 minutes later
Brief Answer: Use sunscreen in high SPF Detailed Answer: Hi, You can use any sunscreen which is aquagel in form and has high SPF(Sun protection factor >30). Sungrace total is one such sunscreen available in market. Hope this helps. Regards
People also viewed
- Skin suddenly becoming dark
- Remove mark from wax face
- Noticed skin becoming dark after facial what should i do
- Pink marks on face
- Red mark on face pregnancy
- Medicine for remove face mark
- Is drowsiness a side effect of aciphex?
- What are the side effects of augmentin?
- Mangu spots on face
- Burning facial skin dark areas what is happening
- Is belching a side effect of alfuzosin?
- Noticing dark red discharge after urinating what is it
- Noticed skin peeling on heels what should be done
- Is gum pain a side effect of androderm?
- Is constipation a side effect of amrix?